# SDR SWAA2022013164559

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 51,930 hours, 30,956 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE ON DOWNWIND. FLAPGIAGE READ 3 WITH FLAP HANDLE IS 5. USED ALT FLAPS FOR LANDING IAW QRH. ; / [01] FOUND RT FLAP POSITION TRANSMITTER TO BE OUT OF RANGE. REMOVED AND REPLACED RT FLAP POSITION TRANSMITTER OPS CHECK GOOD IAW AMM 27-58-01 E71883 E86261
